Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 48, NWS Tulsa, OK

March 26, 2017Haskell County, Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2017, 8:35 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2017, 8:35 PM CDT (01:35 UTC)
Expired
Mar 26, 2017, 9:15 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 4:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

118 
WUUS54 KTSA 270135
SVRTSA
OKC061-077-121-270215-
/O.NEW.KTSA.SV.W.0048.170327T0135Z-170327T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
835 PM CDT SUN MAR 26 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Northern Latimer County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...

* Until 915 PM CDT

* At 835 PM CDT, a severe thunderstorm was located 3 miles east of
  Hartshorne, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Wilburton...                      Hartshorne...
  Quinton...                        Red Oak...
  Kinta...                          Damon...
  Higgins...                        Robbers Cave State Park...
  Enterprise...                     Haileyville...
  Gowen...                          Panola...
  Dow...                            Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3487 9563 3525 9537 3494 9499 3474 9551
TIME...MOT...LOC 0135Z 224DEG 29KT 3486 9549 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
904 
WWUS54 KTSA 270145
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
845 PM CDT SUN MAR 26 2017

OKC061-077-121-270215-
/O.CON.KTSA.SV.W.0048.000000T0000Z-170327T0215Z/
Haskell OK-Latimer OK-Pittsburg OK-
845 PM CDT SUN MAR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN HASKELL...NORTHERN LATIMER AND EAST CENTRAL
PITTSBURG COUNTIES...

At 845 PM CDT, a severe thunderstorm was located 6 miles west of
Wilburton, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wilburton...                      Quinton...
Red Oak...                        Kinta...
Damon...                          Robbers Cave State Park...
Higgins...                        Gowen...
Panola...                         Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3499 9551 3523 9534 3494 9499 3479 9551
TIME...MOT...LOC 0145Z 224DEG 29KT 3492 9542 

HAIL...1.25IN
WIND...60MPH
 
$$
683 
WWUS54 KTSA 270156
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
856 PM CDT SUN MAR 26 2017

OKC061-077-121-270215-
/O.CON.KTSA.SV.W.0048.000000T0000Z-170327T0215Z/
Haskell OK-Latimer OK-Pittsburg OK-
856 PM CDT SUN MAR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN HASKELL...NORTHERN LATIMER AND EAST CENTRAL
PITTSBURG COUNTIES...

At 855 PM CDT, a severe thunderstorm was located over Robbers Cave 
State Park, moving northeast at 35 mph. A second strong to severe 
thunderstorm was located near Gowen.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wilburton...                      Quinton...
Red Oak...                        Kinta...
Damon...                          Robbers Cave State Park...
Higgins...                        Gowen...
Panola...                         Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3499 9551 3523 9534 3494 9499 3479 9551
TIME...MOT...LOC 0155Z 224DEG 29KT 3498 9535 

HAIL...1.00IN
WIND...60MPH
 
$$
529 
WWUS54 KTSA 270214
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
914 PM CDT SUN MAR 26 2017

OKC061-077-121-270223-
/O.EXP.KTSA.SV.W.0048.000000T0000Z-170327T0215Z/
Haskell OK-Latimer OK-Pittsburg OK-
914 PM CDT SUN MAR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HASKELL...
NORTHERN LATIMER AND EAST CENTRAL PITTSBURG COUNTIES WILL EXPIRE AT
915 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore the warning will be allowed to expire. However small hail 
and gusty winds are still possible with this thunderstorm.

A tornado watch remains in effect until 1100 PM CDT for 
Pittsburg County in southeastern Oklahoma.

A severe thunderstorm watch remains in effect until 300 AM CDT for
Latimer County in southeastern Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3499 9551 3523 9534 3494 9499 3479 9551
TIME...MOT...LOC 0213Z 224DEG 29KT 3507 9524 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:52 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 26, 6:52 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
652 PM CDT Sun Mar 26 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A line of showers and thunderstorms will continue to move into
Northwest Arkansas over the next couple of hours. At the same
time...strong to severe thunderstorms will continue to move into
Eastern Oklahoma from Central Oklahoma. These storms look to move
through the Eastern Oklahoma TAF sites over the next couple of
hours and then into Northwest Arkansas TAF sites around 02-03z.
Periods of MVFR conditions will be possible within the stronger
storms. Behind the two lines of storms...additional showers and
thunderstorms could be possible across Northeast Oklahoma into
Northwest Arkansas overnight tonight into Monday morning as the
upper low moves through the region. On the backside of the
low...IFR/MVFR ceilings look to wrap back into the CWA overnight
and are forecast to remain over the region into the afternoon
hours Monday. Toward the end of the TAF period...parts of Eastern
Oklahoma could possibly lift back to VFR.

&&

.PREV DISCUSSION... /Issued 258 PM CDT Sun Mar 26 2017/

DISCUSSION...

Active weather pattern will be maintained with several systems to
impact the Plains during this forecast cycle...with the first
just to west that will bring shower and thunderstorm
chances...along with severe potential to the region this evening
and tonight.

Moisture continues to surge north across central and west central
Oklahoma out ahead of a sharpening dry line thats just pushed
into far west central Oklahoma. Scattered showers and storms
developed earlier within the moist axis are moving northeast
..but these are moving into a less favorable environment which
will likely preclude severe weather with these storms. Additional
scattered activity is expected to fire up later this afternoon
along the dryline and translate east...entering eastern Oklahoma
in the 6-7 pm time period and it is at this time severe chances
will increase. Tornado potential will be highest with the initial
storms this evening...especially across southeast Oklahoma. As the
evening progresses...storms will become increasingly linear...and
will pose more of a straight-line wind and hail threat as they
move east.

This system will end storm chances on Monday...with a brief lull
before the next system barrels into the Plains in the Wednesday
and Thursday time frame. Features associated with this system are
a bit larger scale...so while there may be a window for severe
weather...it may be more of a widespread rain event with heavy
rain potential.

After a few settled days...the next system moves into the region
for the latter part of the weekend...and may offer area wide
chances for showers and thunderstorms.

Concerning temperatures...stayed close to guidance given the
unsettled pattern expected during this forecast cycle.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  68  45  75 /  80  10   0  10
FSM   58  70  50  75 /  80  20   0  10
MLC   59  72  47  77 /  80  10   0  10
BVO   50  67  39  73 /  80  10   0  10
FYV   55  66  39  69 /  80  40   0  10
BYV   56  65  43  65 /  80  50   0  10
MKO   56  69  45  76 /  80  10   0  10
MIO   53  66  42  70 /  90  40   0  10
F10   56  70  46  76 /  80  10   0  10
HHW   61  73  50  76 /  80  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Mar 26, 4:57 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 PM CDT Sun Mar 26 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 PM CDT Sun Mar 26 2017

...SEVERE WEATHER EXPECTED THIS EVENING INTO EARLY MONDAY MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Generally west of a line from Bartlesville to Poteau.
	ONSET...After 7pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...All of eastern Oklahoma and northwest Arkansas.
	ONSET...After 6 pm.

	AREA AT GREATEST RISK...Generally west of a line of
    Bartlesville to Poteau.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...After 10 pm.

DISCUSSION...
Scattered thunderstorms are ongoing late this afternoon across
eastern Oklahoma and will pose only a limited risk of severe
weather.  Further west across south central Oklahoma severe
storms have developed and these storms will intensify and
increase in coverage as they approach southeast Oklahoma
later this evening.  Wind profiles will also strengthen after
sunset and any ongoing storms will experience an increase
in tornadic potential.  Locations south of Interstate 40 should
anticipate severe weather warnings and be ready to take cover
as needed.
Further north scattered severe storms are expected to develop
across northern Oklahoma and spread into northeast Oklahoma
later this evening.  A limited tornadic potential remains across
this area with an increase in damaging wind and large hail
potential increasing likely during the mid to late evening hours.
All storms will generally trend weaker as they continue into
western Arkansas, however the severe weather potential will not
subside until early Monday morning when the storm system pushes
east of the region.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected especially
along and south of Interstate 40.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will be ongoing Monday morning but will quickly
move further east with dry weather prevailing through much of
the day Tuesday.  Thunderstorms will become widespread
Tuesday night through Wednesday with a risk of locally heavy
rainfall and severe weather.
The unsettled weather pattern will remain into next weekend
with continued thunderstorm chances with each passing
storm system.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Mar 26, 7:19 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             OKEMAH                  35.43N 96.30W
03/26/2017  E0.88 INCH       OKFUSKEE           OK   EMERGENCY MNGR

&&

JDS
Special weather statement, Mar 26, 7:27 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
727 PM CDT SUN MAR 26 2017

OKZ065-066-071-270100-
Okmulgee OK-Okfuskee OK-McIntosh OK-
727 PM CDT SUN MAR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...SOUTHERN
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 800 PM CDT...

At 727 PM CDT, a strong thunderstorm was located 3 miles north of
Pharoah, moving northeast at 45 mph.

Nickel size hail and winds to 45 mph will be possible with this
storm.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Morris...                         Dewar...
Schulter...                       Grayson...
Hoffman...                        Clearview...
Okmulgee State Park...            Pharoah...
Bryant...

This includes Interstate 40 in Oklahoma between mile markers 225 and
243.

A tornado watch remains in effect until 1100 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3573 9585 3547 9574 3535 9618 3552 9627
TIME...MOT...LOC 0027Z 244DEG 37KT 3547 9614
Special weather statement, Mar 26, 7:52 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
752 PM CDT SUN MAR 26 2017

OKZ065-066-071-270115-
Okmulgee OK-Okfuskee OK-McIntosh OK-
752 PM CDT SUN MAR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 815 PM CDT...

At 751 PM CDT, a strong thunderstorm was located 5 miles west of
Hanna, moving northeast at 30 mph.

Nickel size hail and winds in excess of 45 mph will be possible with
this storm.

Locations in or near the path include...
Hanna...                          Raiford...
Pierce...                         Vernon...

This includes Interstate 40 in Oklahoma between mile markers 242 and
253.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1100 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3539 9606 3550 9568 3519 9582 3518 9584
      3519 9585 3519 9587 3516 9588 3514 9591
      3515 9595 3515 9598 3529 9598 3529 9609
TIME...MOT...LOC 0051Z 209DEG 25KT 3520 9598
Local storm report, Mar 26, 8:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             2 S OKEMAH              35.40N 96.30W
03/26/2017  E1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

&&

SFP
Special weather statement, Mar 26, 8:15 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
815 PM CDT SUN MAR 26 2017

OKZ071-270145-
McIntosh OK-
815 PM CDT SUN MAR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCINTOSH COUNTY UNTIL 845
PM CDT...

At 815 PM CDT, a strong thunderstorm was located 4 miles north of
Raiford, moving northeast at 25 mph.

Nickel size hail and winds in excess of 45 mph will be possible with
this storm.

Locations in or near the path include...
Stidham...                        Lake Eufaula State Park...
Raiford...                        Vivian...
Hitchita...                       Pierce...

This includes Interstate 40 in Oklahoma between mile markers 245 and
257.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1100 PM CDT for southeastern
and northeastern Oklahoma.

LAT...LON 3533 9594 3538 9590 3538 9588 3541 9588
      3547 9584 3547 9582 3548 9582 3555 9577
      3537 9552 3521 9579
TIME...MOT...LOC 0115Z 223DEG 24KT 3533 9581
Special weather statement, Mar 26, 8:20 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
820 PM CDT SUN MAR 26 2017

OKZ073-075-270145-
Pittsburg OK-Latimer OK-
820 PM CDT SUN MAR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES UNTIL 845 PM CDT...

At 820 PM CDT, a strong thunderstorm was located over Hartshorne,
moving northeast at 40 mph.

Nickel size hail and winds in excess of 45 mph will be possible with
this storm.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Damon...                          Higgins...
Robbers Cave State Park...        Haileyville...
Gowen...                          Featherston...
Panola...                         Dow...
Bache...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3485 9570 3517 9549 3507 9535 3506 9535
      3506 9533 3494 9516 3471 9552
TIME...MOT...LOC 0120Z 217DEG 33KT 3486 9556

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:27 PM CDTSpecial Weather StatementTSAOkmulgee33 min
Mar 26, 7:38 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Mar 26, 7:52 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Mar 26, 8:15 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Mar 26, 8:20 PM CDTSpecial Weather StatementTSALatimer25 min
Mar 26, 8:29 PM CDTTornado WarningTSAPittsburg29 min
Mar 26, 8:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Mar 26, 8:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 26, 9:15 PM CDTSpecial Weather StatementTSALatimer30 min
Mar 26, 9:19 PM CDTSpecial Weather StatementTSACherokee41 min
Mar 26, 9:25 PM CDTSevere Thunderstorm WarningTSAOsage35 min
Mar 26, 9:41 PM CDTSpecial Weather StatementTSAHaskell49 min
Mar 26, 9:43 PM CDTSpecial Weather StatementTSATulsa32 min
Mar 26, 9:50 PM CDTSpecial Weather StatementTSAHaskell40 min
Mar 26, 9:55 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 26, 10:02 PM CDTSpecial Weather StatementTSAChoctaw43 min
Mar 26, 10:12 PM CDTSpecial Weather StatementTSAOsage33 min
Mar 26, 10:13 PM CDTSpecial Weather StatementTSAMayes, Rogers32 min
Mar 26, 10:20 PM CDTSevere Thunderstorm WarningTSALeFlore25 min
Mar 26, 10:30 PM CDTSpecial Weather StatementTSAOsage45 min
Mar 26, 11:23 PM CDTSpecial Weather StatementTSAOsage, Washington52 min
Mar 27, 12:11 AM CDTSpecial Weather StatementTSACraig, Nowata, Washington34 min
Mar 27, 12:49 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa, Rogers, Washington26 min
Mar 27, 1:21 AM CDTSpecial Weather StatementTSACraig, Ottawa, Rogers24 min
Mar 27, 1:47 AM CDTSpecial Weather StatementTSAMayes28 min
Mar 27, 2:18 AM CDTSpecial Weather StatementTSADelaware42 min
Mar 27, 2:22 AM CDTSpecial Weather StatementTSACraig23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.